# SDR DALA2019052403206

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088240) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOC FROM BS 500E +10 TO BS 500I AND STR 26L AT FWD CARGO COMPARTMENT 1 EA DUE TO CRACK ON WEB BTW BS 500A - 500B , BS 500E - 500F AND BENT WEB BTW BS 500G - 500H , STR 26L AT FWD CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOC FROM BS 500E+10 TO BS 500I AND STR 26L AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG #143A7500 SHEET 34 REV O AND REPLACED WEBS.
